# SDR MTNA201210050001

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Make and model: Aerosp ATR 72 202
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: D61000
- Part serial: MN46
- Condition: Cracked
- Location: Mlg
- Part time: 29,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL OF MAIN LANDING GEAR S/N MN16 A TRUNNION PIN S/N MN46 WAS FOUND TO BE CRACKED.
